# SDR FDEA201607072310

- Difficulty date: July 7, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 30,303 hours, 21,110 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lifter
- Part number: 140N27549
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR VERY HARD TO DISARM AND ARM.  ALSO DIFFICULT TO OPEN & CLOSE.  FOUND THE GIRT BAR STRIKE BRACKET BROKEN.  R & R THE BROKEN L1 DOOR GIRT BAR LIFTER, 140N2754-9 AND PERFORMED DOOR GIRT BAR MECHANISM TEST IAW AMM52-11-25-5, SATISFIED.  DMI CLEARED AND STICKER, REMOVED.  ACFT OK FOR SERVICE.
